# SDR 7C7A201511240099

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 45,761 hours, 49,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 27977
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  R & R NR 1 OVERHEAD SMOKE DETECTOR.
